Advertisement

Breast Cancer Research and Treatment

, Volume 106, Issue 3, pp 305–306 | Cite as

Increased abdominal girth in a 29-year-old breast cancer patient with extensive liver metastasis and presumed chemotherapy induced amenorrhea. A case report and review of the literature

  • Thomas Eugene Lowe
  • Joshua D. Ellenhorn
  • Carol Wong
  • George Somlo
Review
  • 64 Downloads

Keywords

Ovarian function Pregnancy Amenorrhea 

References

  1. 1.
    Jemal A, Tiwari RC, Murray T et al. (2004) Cancer statistics 2004. CA Cancer J Clin 54:8–29PubMedGoogle Scholar
  2. 2.
    Petrek JA, Naughton MJ, Case LD et al. (2006) Incidence, time course, and determinants of menstrual bleeding after breast cancer treatment: a prospective study. J Clin Oncol 24:1045–1051PubMedCrossRefGoogle Scholar
  3. 3.
    Fornier MN, Modi S, Panageas KS et al. (2005) Incidence of chemotherapy-induced, long-term amenorrhea in patients with breast carcinoma age 40 years and younger after adjuvant anthracycline and taxane. Cancer 104:1575–1579PubMedCrossRefGoogle Scholar
  4. 4.
    Smith IE, Dowsett M, Yap YS et al. (2006) Adjuvant aromatase inhibitors for early breast cancer after chemotherapy-induced amenorrhoea: caution and suggested guidelines. J Clin Oncol 24:2444–2447PubMedCrossRefGoogle Scholar
  5. 5.
    Burstein HJ, Mayer E, Patridge AH et al. (2006) Inadvertent use of aromatase inhibitors in patients with breast cancer with residual ovarian function: cases and lessons. Clin Breast Cancer 7:158–161PubMedCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2007

Authors and Affiliations

  • Thomas Eugene Lowe
    • 1
  • Joshua D. Ellenhorn
    • 1
  • Carol Wong
    • 1
  • George Somlo
    • 1
  1. 1.Division of Medical Oncology and Therapeutics ResearchCity of Hope Comprehensive Cancer CenterDuarteUSA

Personalised recommendations